# SDR SWAA053337

- Difficulty date: October 25, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 58,243 hours, 54,190 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Component: Slat
- Component part number: 65C26686
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND NR 1 L/E SLAT SKIN CRACKED NEAR INBOARD END.  REPAIRED SLAT PER SRM.
